Translation-factorable surfaces with vanishing curvatures in Galilean 3-spaces

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Translation-factorable surfaces with vanishing curvatures in Galilean 3-spaces
 
Creator Kelleci, Alev
 
Description In this paper, we define two types of Translation-Factorable (TF-) surfaces in the Galilean 3-space. Then, we obtain the complete classification of these surfaces with vanishing Gaussian curvature and mean curvature and also, we give some explicit graphics of these surfaces.
 
Publisher Bayram Şahin
 
Date 2021-01-03
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/70
 
Source International Journal of Maps in Mathematics - IJMM; Vol 4 No 1 (2021): International Journal of Maps in Mathematics; 14-26
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/70/43
 
Rights Copyright (c) 2021 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library